Lancaster EPrints

Polynomial-time separation of a superclass of simple comb inequalities

Fleischer, L K and Letchford, A N and Lodi, A (2006) Polynomial-time separation of a superclass of simple comb inequalities. Mathematics of Operations Research, 31 (4). pp. 696-713. ISSN 1526-5471

Full text not available from this repository.
Item Type: Article
Journal or Publication Title: Mathematics of Operations Research
Subjects:
Departments: Lancaster University Management School > Management Science
ID Code: 44376
Deposited By: ep_importer_pure
Deposited On: 11 Jul 2011 19:14
Refereed?: Yes
Published?: Published
Last Modified: 26 Jul 2012 19:01
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/44376

Actions (login required)

View Item